# SDR AALA201704079016

- Difficulty date: May 16, 2016
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Condition: Inoperative
- Location: Fwd Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CENTER TANK AFT BOOST PUMP BECAME INOPERATIVE.  EMERGENCY WAS DECLARED. LANDING UNEVENTFUL.  REMOVED AND REPLACED THE CENTER TANK FORWARD FUEL BOOST PUMP AND AFT FUEL BOOST PUMP IAW AMM 28-20-07-201.  OPERATIONAL CHECKED GOOD.
